# SDR DHL2001741015

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, E, F
- Precautionary procedure: B

## Discrepancy

1)   LE FLAP AND NR 2 KREUGER FLAP LIGHT WENT AMBER AT FL 250.ROLL FORCE CONFIRMED ASSYMETRICALLY SLOWED TO230 AND DESCENDED TO FL200. CYCLED FLAPS TO 5 DEGREES AND BACK TO UP. ALL AMBER LIGHTS WENT OUT AND AIRPLANE  FELT SYMETRICAL. CONTINUED TO MCI AT 230 KTSAND FL 200 AS PRECAUTION.SEE WRITE-UPPREVIOUS PAGE ON S.O. FLAP PANEL, AMBER LIGHTS DO NOT COME ON FOR NR 1 FLAP AND NR 8 SLAT    2)   R&R'D NR 2 FLAP INDICATING POSITION SWITCH PER MM. OPSCKS NORMAL DEFERRED PER MEL 27-6 DMI 6928     3)   REPOSITIONED POSITION SWITCH AND CLEANED CANNON PLUG ON NR 1 FLAP.     T/S FOUND LOOSE WIRE AND SECURED AND CLEANED CANNON PLUG ON # 8 SLAT. OPS CK GOOD. THIS CLEARS DMI 6928.   STATUS: CLOSED
